# SDR SIMA20131119004

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,257 hours, 31,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 FLOOR PROXIMITY LIGHT WIRES AT FRAME 33 BETWEEN STRINGERS 15L & 16L DAMAGED.  REPLACED 2 FLOOR PROXIMITY LIGHT AT FRAME 33 BETWEEN STRINGERS 15L & 16L IAW EMB 145 SWPM 20-21-00.
